Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2015, Article ID 535317, 10 pages
http://dx.doi.org/10.1155/2015/535317
Research Article

Robust Adaptive Exponential Synchronization of Two Different Stochastic Perturbed Chaotic Systems with Structural Perturbations

Laboratory of Electronics and Signal Processing, Department of Physics, Faculty of Science, University of Dschang, P.O. Box 67, Dschang, Cameroon

Received 26 May 2015; Revised 31 August 2015; Accepted 2 September 2015

Academic Editor: Shuli Sun

Copyright © 2015 A. Soup Tewa Kammogne and H. B. Fotsin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Soup Tewa Kammogne and H. B. Fotsin, “Robust Adaptive Exponential Synchronization of Two Different Stochastic Perturbed Chaotic Systems with Structural Perturbations,” International Journal of Engineering Mathematics, vol. 2015, Article ID 535317, 10 pages, 2015. https://doi.org/10.1155/2015/535317.